According to whom? What's the source of your statistic? Because it sounds astonishingly high, for me to get erections and then lose them. If what you are talking about is men not being able to get erections, why don't you be honest and say that normally this is completely associated with age (say, over-60, and especially over 75), and that the Viagra-class of medications is the simplest and easiest response.
In some cases, ED can be a warning sign of more serious disease. One study suggests ED is a strong predictor of heart attack, stroke, and death from cardiovascular disease. The researchers say all men diagnosed with ED should be evaluated for cardiovascular disease. This does not mean every man with ED will develop heart disease, or that every man with heart disease has ED, but patients should be aware of the link.
In rare cases, the drug Viagra ® can cause blue-green shading to vision that lasts for a short time. In rare cases, the drug Cialis® can cause or increase back pain or aching muscles in the back. In most cases, the side effects are linked to PDE5 inhibitor effects on other tissues in the body, meaning they are working to increase blood flow to your penis and at the same time impacting other vascular tissues in your body. These are not ‘allergic reactions'.
×